Global AD

Collapse

Announcement

Collapse
No announcement yet.

It was Histamine Intolerance All Along...

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Histame is not a long term solution

    Originally posted by Yvette View Post
    Hi Queta,

    Thank you for sharing your results with Histame. This is great news.

    Yvette
    Hi everyone, I was browsing around the internet when i came across this post and i wanted to share my own experience with histamine intolerance.
    I have a wide range of horrible symptoms including being allergic to everything (insect bites, garden soil, pollen etc), having severe unexplained stomach pains at night, depression, anxiety, eczema, etc.
    I was in the care of a gastroenterologist and a skin specialist. I was taking several medications and using steroid creams.
    After years of this I found the answer on the internet, bought a book called "Is Food Making You Sick?: The Strictly Low Histamine Diet" and followed the diet.
    I am not kidding the results were immediate. the stomach pains stopped immediately, anyway. The skin problems and depression took longer. I can't tell you what a relief it was.
    No more heartburn meds now, in fact no meds at all and hardly any skin creams. So happy and grateful.
    I did not use Histame because it is made from pigs and because it does not heal your gut and help you produce DAO properly. I used the diet and the supplements in this book. Histame is like putting a bandaid on a sore without cleaning it.
    Anyway that's my 2 cents worth. do the diet!

    Comment


    • Originally posted by Kylie657 View Post
      Hi everyone, I was browsing around the internet when i came across this post and i wanted to share my own experience with histamine intolerance.
      I have a wide range of horrible symptoms including being allergic to everything (insect bites, garden soil, pollen etc), having severe unexplained stomach pains at night, depression, anxiety, eczema, etc.
      I was in the care of a gastroenterologist and a skin specialist. I was taking several medications and using steroid creams.
      After years of this I found the answer on the internet, bought a book called "Is Food Making You Sick?: The Strictly Low Histamine Diet" and followed the diet.
      I am not kidding the results were immediate. the stomach pains stopped immediately, anyway. The skin problems and depression took longer. I can't tell you what a relief it was.
      No more heartburn meds now, in fact no meds at all and hardly any skin creams. So happy and grateful.
      I did not use Histame because it is made from pigs and because it does not heal your gut and help you produce DAO properly. I used the diet and the supplements in this book. Histame is like putting a bandaid on a sore without cleaning it.
      Anyway that's my 2 cents worth. do the diet!
      Thanks for the information!
      Take care,
      Queta
      "Do not go where the path may lead, go instead where there is no path and leave a trail."
      Ralph Waldo Emerson

      Comment


      • I suspected similar thing in my case.
        First I thought I have an allergy - done many tests. All of them negative.
        After skin prick test I got rash but it seemed to be coincidence.

        I tried pills for histamine intolerance. I ate food especially rich to make it visible - no results.

        Then I went to the doctor, he looked at me and few seconds later said - rash is from Rosacea acne.
        He gave me Metronidasolum and Minocycline pills. Few days later everything gone. Pills worked great, I was to take them 45 days but I doubt it was necessary to do so but I continued therapy.
        Now, few months after I finished it I get pimples (rash or how it is called) from time to time.

        Comment


        • I found out a few months ago that I have type 2 Rosacea after years and years of Dermatologists telling me it was acne.
          I never knew about Histamine Intolerance and this could very well be what's wrong with my skin since it always clears up after I get an allergy shot.. I will have to try these supplements, thank you for the information!
          AlyssaAdams
          Junior Member
          Last edited by AlyssaAdams; 19 May 2016, 09:39 PM.

          Comment


          • If it was a cortisone shot it has anti inflammatory properties.

            Comment


            • This thread has been so enlightening for me.

              I've recently had a lot of symptoms mentioned here (aside from flushing which is my rosacea issue) constant nausea from when I get up (which went away after I had my Bulletproof Coffee), a shaky nervous feeling, diarrhea, depression (very unusual for me) anxiety, a restless unsettled feeling even though I'm very tired, unable to relax, dizzy, unbalanced, stuffy blocked nose, lots of phlegm, GERD (which I'm taking Acimax for).

              There are a few more I think but I thought it was stress related as I did have some stressful situations going on at the time. But, normally I deal with stress pretty well.

              Now I'm looking at gut health and especially Histamines as I am eating a lot of foods on the "not good" list as being the culprit.

              I'll get onto that right away!!

              Many thanks to all the contributors.

              Comment


              • hi, My Rosacea has been developing on my nose for a few years and working out what's causing it is doing my head in! I also have MS and have been following a strict anti-candida diet for nearly two years now. Things aren't improving and I came across this post regarding histamine intolerance. I've started taking Quercetin (with vit C) for a week and my nose is bigger and redder than ever! I look like I have allergies (puffy eyes, dark circles). Do people recommend changing to a supp that contains Bromelain? Or maybe try something like Histame as well or instead of?

                THANK YOU

                Comment


                • Can anyone recommend a DAO supplement outside of histame? Would it they do similar things? Cheers.

                  Comment

                  Working...
                  X